# SDR VNAA2014091500003

- Difficulty date: September 15, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 26,020 hours, 26,117 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL ODOR IN CABIN ON BOTH APU AND ENGINE BLEED SOURCES. MAINTENANCE INSPECTED, FOUND ELBOW LEAKING ON APU FUEL CONTROL UNIT (FCU), R & R O-RING AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
